# SDR DALA13039279020

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 50,772 hours, 36,788 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Slider
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAILCONE RELEASE CABLE, CABLE CLAMP/SLIDER BLOCK WAS NOTED TO BE WORN AT THE UPPER RT LATCH.  THE SLIDER BLOCK ASSEMBLY WAS REPLACED IAW AMM 53-53 AND THE RIG, FUNCTIONAL CHECK AND REQUIRED INSPECTIONS WERE COMPLETED.
